logo

SCIENTIA SINICA Mathematica, Volume 49 , Issue 3 : 377(2019) https://doi.org/10.1360/N012017-00253

Reversible measure-valued processes associated with the Poisson-Dirichlet distribution

More info
  • ReceivedNov 25, 2017
  • AcceptedFeb 13, 2018
  • PublishedJan 18, 2019

Abstract


Funded by

Natural Sciences and Engineering Research Council of Canada


Acknowledgment

感谢王梓坤教授的启蒙和多年的帮助,衷心祝贺先生 90 华诞.


References

[1] Kingman J F C. Random discrete distributions. J R Stat Soc Ser B Stat Methodol, 1975, 37: 1--22. Google Scholar

[2] Kingman J C F. Mathematics of Genetic Diversity. Philadelphia: SIAM, 1980. Google Scholar

[3] Arratia R, Barbour A D, Tavaré S. Logarithmic Combinatorial Structures: A Probabilistic Approach. EMS Monographs in Mathematics. Zürich: European Mathematical Society, 2003. Google Scholar

[4] Kingman J F C. The population structure associated with the Ewens sampling formula. Theor Popul Biol, 1977, 11: 274-283 CrossRef Google Scholar

[5] Vershik A M, Shimdt A A. Limit measures arising in the asympyotic theory of symmetric groups, I. Theory Probab Appl, 1977, 22: 70-85 CrossRef Google Scholar

[6] Billingsley P. On the distribution of large prime divisors. Period Math Hungar, 1972, 2: 283-289 CrossRef Google Scholar

[7] McCloskey J W. A model for the distribution of individuals by species in an environment. PhD Thesis. East Lansing: Michigan State University, 1965. Google Scholar

[8] Ferguson T S. A Bayesian analysis of some nonparametric problems. Ann Statist, 1973, 1: 209-230 CrossRef Google Scholar

[9] Sethuraman J A. A constructive definition of Dirichlet priors. Statist Sinica, 1994, 4: 639--650. Google Scholar

[10] Pitman J. The two-parameter generalization of Ewens' random partition structure. Technical Report 345. Berkeley: University of California, 1992. Google Scholar

[11] Pitman J. Random discrete distributions invariant under size-biased permutation. Adv in Appl Probab, 1996, 102: 525--939. Google Scholar

[12] Bertoin J. Two-parameter Poisson-Dirichlet measures and reversible exchangeable fragmentation-coalescence processes. Combin Probab Comput, 2008, 17: 329--337. Google Scholar

[13] Feng S. The Poisson-Dirichlet Distribution and Related Topics. Heidelberg: Springer, 2010. Google Scholar

[14] Pitman J. Combinatorial Stochastic Processes. New York: Springer-Verlag, 2006. Google Scholar

[15] Tsilevich N V. Stationary random partitions of positive integers. Theory Probab Appl, 2000, 44: 60-74 CrossRef Google Scholar

[16] Gnedin A, Kerov S. A characterization of GEM distributions. Combin Probab Comput, 2001, 10: 213--217. Google Scholar

[17] Pitman J. Poisson-Dirichlet and GEM invariant distributions for split-merge transformations of an interval partition. Combin Probab Comput, 2002, 11: 501--514. Google Scholar

[18] Zerner M P W, Zeitouni O, Mayer-Wolf E. The Poisson-Dirichlet law is the unique invariant distribution for uniform split-merge transformations. Ann Probab, 2004, 32: 915-938 CrossRef Google Scholar

[19] Ethier S N, Kurtz T G. The infinitely-many-neutral-alleles diffusion model. Adv in Appl Probab, 1981, 13: 429-452 CrossRef Google Scholar

[20] Wright S. Adaptation and selection. In: Genetics, Paleontology, and Evolution. Princeton: Princeton University Press, 1949, 365--389. Google Scholar

[21] Schmuland B. A result on the infinitely many neutral alleles diffusion model. J Appl Probab, 1991, 28: 253-267 CrossRef Google Scholar

[22] Kingman J F C. The coalescent. Stochastic Process Appl, 1982, 13: 235-248 CrossRef Google Scholar

[23] Berestycki J. Exchangeable fragmentation-coalescence processes and their equilibrium measures. Electron J Probab, 2004, 9: 770-824 CrossRef Google Scholar

[24] Pitman J, Yor M. The two-parameter Poisson-Dirichlet distribution derived from a stable subordinator. Ann Probab, 1997, 25: 855-900 CrossRef Google Scholar

[25] Petrov L A. Two-parameter family of infinite-dimensional diffusions on the Kingman simplex. Funct Anal Appl, 2009, 43: 279-296 CrossRef Google Scholar

[26] Feng S, Sun W. Some diffusion processes associated with two parameter Poisson-Dirichlet distribution and Dirichlet process. Probab Theory Related Fields, 2010, 148: 501-525 CrossRef Google Scholar

[27] Ruggiero M. Species dynamics in the two-parameter Poisson-Dirichlet diffusion model. J Appl Probab, 2014, 51: 174-190 CrossRef Google Scholar

[28] Ruggiero M, Walker S. Countable representation for infinite dimensional diffusions derived from the two-parameter Poisson-Dirichlet process. Electron Comm Probab, 2009, 14: 501-517 CrossRef Google Scholar

[29] Costantini C, De Blasi P, Ethier S N. Wright-Fisher construction of the two-parameter Poisson-Dirichlet diffusion. Ann Appl Probab, 2017, 27: 1923-1950 CrossRef Google Scholar

[30] Forman N, Pal S, Rizzolo D, Winkel M. Diffusions on a space of interval partitions with Poisson-Dirichlet stationary distributions.. arXiv Google Scholar

[31] Perman M, Pitman J, Yor M. Size-biased sampling of Poisson point processes and excursions. Probab Theory Related Fields, 1992, 92: 21-39 CrossRef Google Scholar

[32] Pitman J, Yor M. Arcsine laws and interval partitions derived from a stable subordinator. Proc Lond Math Soc (3), 1992, 3: 326--356. Google Scholar

[33] Feng S, Wang F Y. A class of infinite-dimensional diffusion processes with connection to population genetics. J Appl Probab, 2007, 44: 938-949 CrossRef Google Scholar

[34] Mena R H, Ruggiero M. Dynamic density estimation with diffusive Dirichlet mixtures. Bernoulli, 2016, 22: 901--926. Google Scholar

[35] Feng S, Wang F Y. Harnack inequality and applications for infinite-dimensional GEM processes. Potential Anal, 2016, 44: 137-153 CrossRef Google Scholar

[36] Jacobsen M. Examples of multivariate diffusions: Time-reversibility; a Cox-Ingersoll-Ross type process. Department of Theoretical Statistics, Preprint 6, University of Copenhagen, 2001. Google Scholar

[37] Feng S, Miclo L, Wang F Y. Poincaré inequality for Dirichlet distributions and infinite-dimensional generalization. ALEA Lat Am J Probab Math Stat, 2017, 14: 361--380. Google Scholar

[38] Ethier S N, Kurtz T G. Fleming-Viot processes in population genetics. SIAM J Control Optim, 1993, 31: 345-386 CrossRef Google Scholar

[39] Fleming W, Viot M. Some measure-valued Markov processes in population genetics theory. Indiana Univ Math J, 1979, 28: 817-843 CrossRef Google Scholar

[40] Ethier S N, Kurtz T G. Markov Processes: Characterization and Convergence. New York: John Wiley & Sons, 1986. Google Scholar

[41] Ethier S N, Kurtz T G. Convergence to Fleming-Viot processes in the weak atomic topology. Stochastic Process Appl, 1994, 54: 1-27 CrossRef Google Scholar

[42] Li Z H, Shiga T, Yao L. A reversible problem for Fleming-Viot processes. Elect Comm Probab, 1999, 4: 71--82. Google Scholar

[43] Handa K. Quasi-invariance and reversibility in the Fleming-Viot process. Probab Theory Related Fields, 2002, 122: 545-566 CrossRef Google Scholar

[44] von Renesse M K, Sturm K T. Entropic measure and Wasserstein diffusion. Ann Probab, 2009, 37: 1114-1191 CrossRef Google Scholar

[45] Shao J H. A new probability measure-valued stochastic process with Ferguson-Dirichlet process as reversible measure. Electron J Probab, 2011, 16: 271--292. Google Scholar

[46] Feng S, Sun S. A dynamic model for the two-parameter Dirichlet process,. arXiv Google Scholar

[47] Mosco U. Composite Media and asymptotic Dirichlet forms. J Funct Anal, 1994, 123: 368-421 CrossRef Google Scholar

  • Table 1   分布及过程
    分布/过程 一参数 两参数
    Poisson-Dirichlet${\rm~PD}(\theta)$${\rm~PD}(\alpha,\theta)$
    rm GEM${\rm~GEM}(\theta)$ ${\rm~GEM}(\alpha,\theta)$
    Dirichlet${\cal~D}(\theta,\nu_0)$${\cal~D}(\alpha,~\theta,~\nu_0)$
qqqq

Contact and support